# SDR IPXA2024081265029

- Difficulty date: July 18, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - CHORD, MAIN DECK FLOOR BEAM UPPER CHORD, STA 640 LBL 100 (REPAIR) OK TO WORK
